This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am in a great deal of pain when I urinate and seem to be 'mystery' as one doctor put it. I started feeling discomfort/itching in my penis. As a precaution, I went to Planned Parenthood and had a urine test (still haven't been called with results). In the meantime, I was given a shot of Rocephin for gonorrhea, and 4 pills for chlamydia on a Friday. By the weekend's end, I was in still further pain. I called the doctor back and received a prescription for 4 more pills to treat trichomoniasis on Monday. I also went to urgent care in hopes to get some pain medication. I was given another urine test. The doctor told me he discovered no bacteria or signs of herpes. He did notice that the tip of my penis was quite inflamed and that there was some dribbling urine so he gave me a prescription to doxycycline hyclate. I started taking doxycycline hyclate Monday night and it is now the end of Tuesday. My urination is now being blocked. It takes a few seconds for urine to break through and when it does the stream is very light. There is still a lot of burning as well. I am pretty frustrated and scared. Does anyone know what the next steps should be? I don't know if I should keep waiting or visit the ER.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.